Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 839, NWS Norman, OK

October 5, 2016Hughes County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 5, 2016, 1:29 AM CDT for Hughes County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 5, 2016, 1:29 AM CDT (06:29 UTC)
Expired
Oct 5, 2016, 2:15 AM CDT
In force
46 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Hughes County, OK

The radar

The Norman radar (KTLX), 97 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1817 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 235 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1817 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
235 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
2.9
Supercell composite
14.8

Open this sounding in Storm Lab

The text

As transmitted.

877 
WUUS54 KOUN 050629
SVROUN
OKC063-050715-
/O.NEW.KOUN.SV.W.0839.161005T0629Z-161005T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
129 AM CDT WED OCT 5 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HUGHES COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 215 AM CDT

* AT 128 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WETUMKA...
  MOVING EAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WETUMKA AND DUSTIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3520 9636 3529 9637 3529 9598 3518 9599
TIME...MOT...LOC 0628Z 263DEG 24KT 3526 9628 

HAIL...1.75IN
WIND...60MPH
 
$$

11
2 follow-up statements
559 
WWUS54 KOUN 050644
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
144 AM CDT WED OCT 5 2016

OKC063-050715-
/O.CON.KOUN.SV.W.0839.000000T0000Z-161005T0715Z/
HUGHES OK-
144 AM CDT WED OCT 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHEASTERN HUGHES COUNTY...

AT 143 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
WELEETKA...MOVING EAST AT 30 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DUSTIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3522 9621 3529 9621 3529 9598 3520 9599
TIME...MOT...LOC 0643Z 263DEG 24KT 3527 9615 

HAIL...1.50IN
WIND...60MPH
 
$$

11
172 
WWUS54 KOUN 050659
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
159 AM CDT WED OCT 5 2016

OKC063-050715-
/O.CON.KOUN.SV.W.0839.000000T0000Z-161005T0715Z/
HUGHES OK-
159 AM CDT WED OCT 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHEASTERN HUGHES COUNTY...

AT 158 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST NORTH OF
DUSTIN...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DUSTIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3524 9603 3529 9606 3529 9598 3520 9599
TIME...MOT...LOC 0658Z 263DEG 24KT 3528 9602 

HAIL...1.00IN
WIND...60MPH
 
$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 4, 11:53 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Oct 4, 11:53 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1153 PM CDT TUE OCT 4 2016

.DISCUSSION...
The 06Z aviation discussion follows....

&&

.AVIATION...
Strong/severe TSRA in central/north-central Oklahoma (at 05Z) will
drift E/NE with time, and overall intensity should diminish
slowly. Other TSRA may develop overnight, and would be elevated in
nature (higher ceilings and less likely to be severe). A layer of
stratus is also possible toward sunrise across south-central and
central Oklahoma (and the KSPS area). In anticipation of another
approaching upper-level wave, surface winds will become S again
Wednesday morning in areas where winds are currently light and
variable. There will be a small chance of TSRA again Wednesday
evening, but confidence is too low to mention in the forecasts.

CmS
&&

.PREV DISCUSSION... /issued 623 PM CDT TUE OCT 4 2016/

DISCUSSION...
The 00Z aviation discussion follows....

AVIATION...
Isolated strong/severe TSRA will continue until a few hours after
sunset--mainly over north-central Oklahoma. Winds west of a
dryline (located approximately KAVK-KCSM-KHBR-KLTS-F05 at 2300Z)
will become generally light and variable after sunset. Elsewhere,
10-15 kt winds from the S-SE will continue through the period.
Winds should be somewhat lighter on Wednesday. There will be
another chance of TSRA tomorrow afternoon and evening (mainly in
the general vicinity of I-44), but chances are currently too low
to include in the TAFs.

CmS

PREV DISCUSSION... /issued 310 PM CDT TUE OCT 4 2016/

DISCUSSION...
Isolated severe thunderstorms may develop along the dryline late
this afternoon. Various convective-allowing models (HRRR/HRRRX/4KM
NAM) are persistent in discrete supercells developing across
southwest Oklahoma and moving northeastward into central Oklahoma.
Analysis of the HRRR indicates localized backing/increased
convergence along a dryline bulge could be a factor for convective
iniation in the models. Visible satellite imagery indicates a
possible perturbation/ascent across western north Texas/southwest
Oklahoma which might be aiding in pressure falls/localized
backing. There is some evidence of this perturbation on the 700
mb flow.

Vertical wind shear will be more than sufficient for supercells with
potential for large hail and damaging wind gusts. By around 00Z, low-
level (0-1 km) vertical wind shear (~20 knots), MLLCLs (<1 km),
and critical angles (~90 degrees) will result in sufficient
environment for potential tornadogenesis with any supercells.

Tomorrow, at least isolated showers/storms will be possible with a
moist, conditionally unstable airmass still in place.
Coverage/confidence for storms is low with no significant forcing.
Coverage may increase overnight as isentropic ascent increases.

By late Thursday into Thursday night, a seasonably strong cold front
will progress from northwest to southeast across Oklahoma/western
north Texas. Severe weather will be possible; however, because of
linear forcing along the cold front, the primary hazards will be
gusty winds and locally heavy rainfall. Lingering showers/storms
will be possible Friday morning across southern Oklahoma/western
north Texas.

Much drier/cooler air is expected in the front's wake on Friday and
Saturday. Many locations will drop into the 40Fs by Saturday
morning, and with dew points dropping into the 30Fs and light
winds, some locations across northwest Oklahoma may drop into the
upper 30Fs.

By Sunday, a shortwave trough may increase the chance of showers,
especially northwest Oklahoma. The forecast becomes more uncertain
beyond Sunday as the GFS and ECMWF become somewhat out of phase
across the Southern Plains. However, a general pattern of quasi-
zonal flow with embedded shortwaves suggests seasonable
temperatures with at least a low chance of rain.

Mahale

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  66  88  69  87 /  30  10  30  30
Hobart OK         57  88  68  87 /   0  10  20  30
Wichita Falls TX  67  92  69  90 /  10  10  30  20
Gage OK           49  86  58  87 /   0   0  10  30
Ponca City OK     63  89  69  87 /  70  10  40  40
Durant OK         71  89  69  88 /  20  10  20  10

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

11/23/23
Hazardous weather outlook, Oct 4, 5:14 PM CDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
514 PM CDT TUE OCT 4 2016

OKZ004>048-050>052-TXZ083>090-051200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
514 PM CDT TUE OCT 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL
AND NORTH CENTRAL OKLAHOMA TONIGHT.

LOCATION...
THE SLIGHT RISK COVERS LOCATIONS THAT ARE ENCOMPASSED BY
A LINE EXTENDING FROM CHEROKEE... TO EL RENO... TO CHICKASHA...
TO ADA. THIS INCLUDES THE OKC METRO.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM THROUGH 3 AM.

IMPACTS...
THE MAIN IMPACTS WILL HAIL TO THE SIZE OF GOLF BALLS...DAMAGING
WIND GUSTS TO 70 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING.

DISCUSSION...
ISOLATED STRONG AND SEVERE THUNDERSTORMS WILL BE POSSIBLE
OVERNIGHT... MAINLY ALONG AND EAST OF I-35. A BROKEN LINE OF STORMS
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS WILL
REMAIN POSSIBLE ACROSS NORTHERN INTO CENTRAL OKLAHOMA OVERNIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY.
THE GREATEST RISK FOR SEVERE THUNDERSTORMS WILL BE ACROSS NORTHERN
AND CENTRAL OKLAHOMA.

THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS AT LEAST PART OF THE
AREA THROUGH SUNDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Oct 4, 10:26 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1026 PM CDT TUE OCT 4 2016

OKZ027-028-040-050400-
GRADY OK-MCCLAIN OK-GARVIN OK-
1026 PM CDT TUE OCT 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRADY...SOUTHWESTERN
MCCLAIN AND NORTHWESTERN GARVIN COUNTIES UNTIL 1100 PM CDT...

AT 1024 PM CDT...STRONG THUNDERSTORMS WERE LOCATED NEAR LINDSAY AND
6 MILES SOUTH OF BRADLEY...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3494 9733 3505 9739 3505 9756 3477 9778
      3471 9758
TIME...MOT...LOC 0324Z 220DEG 30KT 3481 9761 3479 9770

..SPEG.
Local storm report, Oct 4, 10:56 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1056 PM CDT TUE OCT 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     FLASH FLOOD      3 NE ENID               36.44N 97.85W
10/04/2016                   GARFIELD           OK   EMERGENCY MNGR

            WATER OVER THE ROAD AT 66TH AND FLYNN RD, WHICH IS 1 MILE
            SOUTH OF PIONEER SCHOOL.

&&

JPIKE
Special weather statement, Oct 4, 11:01 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1101 PM CDT TUE OCT 4 2016

OKZ012-013-019-020-050430-
NOBLE OK-LOGAN OK-PAYNE OK-GARFIELD OK-
1101 PM CDT TUE OCT 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NOBLE...NORTH
CENTRAL LOGAN...NORTHWESTERN PAYNE AND SOUTHEASTERN GARFIELD COUNTIES
UNTIL 1130 PM CDT...

AT 1059 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF LUCIEN...MOVING SOUTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
PERRY...MULHALL...ORLANDO...LAKE MCMURTRY...LAKE CARL BLACKWELL AND
LUCIEN.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 169 AND 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3619 9757 3638 9730 3621 9702 3602 9734
TIME...MOT...LOC 0359Z 296DEG 24KT 3623 9740

11
Special weather statement, Oct 4, 11:32 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1132 PM CDT TUE OCT 4 2016

OKZ013-020-050515-
NOBLE OK-PAYNE OK-
1132 PM CDT TUE OCT 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NOBLE AND NORTHEASTERN
PAYNE COUNTIES UNTIL 1215 AM CDT...

AT 1129 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 5 MILES NORTHWEST OF MORRISON TO 4 MILES SOUTH OF PERRY...MOVING
EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
STILLWATER...PERRY...MORRISON...GLENCOE...LAKE MCMURTRY AND SOONER
LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3633 9703 3633 9692 3625 9692 3625 9682
      3616 9682 3616 9674 3615 9675 3617 9746
      3618 9745 3643 9714 3645 9703
TIME...MOT...LOC 0429Z 253DEG 31KT 3635 9709 3623 9731

11
Special weather statement, Oct 5, 12:02 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1202 AM CDT WED OCT 5 2016

OKZ031-032-050530-
HUGHES OK-SEMINOLE OK-
1202 AM CDT WED OCT 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUGHES AND
NORTHEASTERN SEMINOLE COUNTIES UNTIL 1230 AM CDT...

AT 1201 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF LITTLE...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 205 AND 213.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3523 9618 3521 9662 3533 9666 3540 9657
      3539 9654 3541 9654 3542 9655 3544 9652
      3543 9649 3546 9648 3546 9646 3545 9644
      3529 9644 3529 9622
TIME...MOT...LOC 0501Z 264DEG 22KT 3530 9657

11
Local storm report, Oct 5, 12:18 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1218 AM CDT WED OCT 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 AM     HAIL             1 E BROOKSVILLE         35.20N 96.95W
10/05/2016  E1.00 INCH       POTTAWATOMIE       OK   LAW ENFORCEMENT

&&

SC

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 7:08 PM CDTSpecial Weather StatementOUNGarfield52 min
Oct 4, 7:13 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major47 min
Oct 4, 7:27 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady48 min
Oct 4, 7:35 PM CDTFlash Flood WarningOUNGrant3 hr
Oct 4, 7:42 PM CDTSevere Thunderstorm WarningOUNGrant, Kay48 min
Oct 4, 7:55 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma50 min
Oct 4, 7:56 PM CDTSevere Thunderstorm WarningOUNGarfield, Major49 min
Oct 4, 8:02 PM CDTAreal Flood AdvisoryOUNGarfield, Major3 hr
Oct 4, 8:11 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady21 min
Oct 4, 8:21 PM CDTSevere Thunderstorm WarningOUNKay69 min
Oct 4, 8:23 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Oct 4, 8:37 PM CDTFlash Flood WarningOUNGarfield, Major38 min
Oct 4, 8:44 PM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble2 hr
Oct 4, 8:44 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble46 min
Oct 4, 8:45 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma45 min
Oct 4, 8:52 PM CDTSevere Thunderstorm WarningOUNOklahoma38 min
Oct 4, 9:07 PM CDTFlash Flood WarningOUNGarfield, Major83 min
Oct 4, 9:29 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie46 min
Oct 4, 9:30 PM CDTSevere Thunderstorm WarningOUNGarfield45 min
Oct 4, 9:31 PM CDTFlash Flood WarningOUNKay3 hr
Oct 4, 9:31 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma44 min
Oct 4, 9:33 PM CDTSpecial Weather StatementOUNKay27 min
Oct 4, 9:47 PM CDTSpecial Weather StatementOUNGarvin28 min
Oct 4, 9:59 PM CDTSpecial Weather StatementOUNCleveland, McClain31 min
Oct 4, 10:12 PM CDTSevere Thunderstorm WarningOUNLincoln48 min
Oct 4, 10:14 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble46 min
Oct 4, 10:15 PM CDTSevere Thunderstorm WarningOUNLincoln45 min
Oct 4, 10:18 PM CDTAreal Flood WarningOUNGrant, Kay3 hr
Oct 4, 10:19 PM CDTSpecial Weather StatementOUNNoble26 min
Oct 4, 10:26 PM CDTSpecial Weather StatementOUNMcClain34 min
Oct 4, 10:30 PM CDTAreal Flood WarningOUNGarfield, Major6 hr
Oct 4, 10:38 PM CDTFlash Flood WarningOUNGarfield, Noble4 hr
Oct 4, 10:49 PM CDTAreal Flood AdvisoryOUNGarfield, Noble3 hr
Oct 4, 11:01 PM CDTSpecial Weather StatementOUNNoble29 min
Oct 4, 11:06 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie39 min
Oct 4, 11:09 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole52 min
Oct 4, 11:27 PM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie, Seminole3 hr
Oct 4, 11:32 PM CDTSpecial Weather StatementOUNNoble43 min
Oct 4, 11:43 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole47 min
Oct 5, 12:02 AM CDTSpecial Weather StatementOUNOkfuskee28 min
Oct 5, 12:12 AM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole50 min
Oct 5, 12:28 AM CDTSevere Thunderstorm WarningOUNHughes, Seminole62 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.